not a whole lot to update this week, so this will be short.
i do have a new side effect i got probably friday? i have a rash all over both arms and the tops of my hands. i've never had eczema before, but i'm assuming this is what this is? it doesn't hurt or itch, it's just red and gross looking and you can feel it when you rub your hands over it. i've been putting hydro-cortisone on it at night. during the day i can't do anything about it because i wash my arms & hands a million times at work from touching people all day.
my body has been really achy. we bought a new mattress over the weekend so that definitely helps. but today i feel very stiff and i'm dreading work tonight.
my nose has been bleeding a little bit when i blow it, but this has happened before accutane, so i'm not even sure that's what's causing it.
on the skin front, i feel like i'm at a stand still maybe? i'm still getting new pimples, but not bad. last night i popped 4 =/ but 2 were tiny and the other 2 were medium sized. today i have 2 little ones on my forehead. my period just ended, so maybe that had something to do with it.
my next derm appt is this coming monday (nov 12th). i will actually run out of my pills on saturday. i was very worried about this and called the derm, and they said it's fine. they told me since accutane stays in your blood, my cycle will not be disrupted. i'm certain they will increase my dose to 60mg and i am dreading that bill =X